# SDR FDEA201007052390

- Difficulty date: July 5, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR AREA, RIGHT LOWER TORQUE BOX WEB CRACKED 2 EA AT LIGHTING HOLE BS 1236. CUTOUT DAMAGED AREA DIM: 1/4" AT AFT AIRSTAIR AREA RH BS 1236 IAW SRM 51-40-2 FIG 1.  FABRICATED 2 EA. REPAIR PLATES FROM 2024T3 .040 DIMENSION 4 1/2" X 1 5/8" IAW SRM 51-40-2 FIG 1. INSTALLED TWO REPAIR PLATES IAW SRM 51-30-2.
